# SDR UALA2011112106349

- Difficulty date: November 19, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,493 hours, 9,339 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS PAGE SHOWED FLIGHT CONTROL STATUS FOR SHORT PERIOD OF TIME.  FOUND MSG FAULT CODE 270 071 00.  PERFORMED MAT TEST PRIMARY FLIGHT CONTROL SYSTEM TRANSMITTER RESET TEST.  PASSED, MSG ALREADY GONE UPON ARRIVAL.
